Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 56, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 20, 2013, 6:49 AM CDT for Franklin County, Missouri. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2013, 6:49 AM CDT (11:49 UTC)
- Expired
- Mar 21, 2013, 3:57 PM CDT
- In force
- 33 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, MO
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bourbeuse River at Union (UNNM7).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07016500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
597
WGUS43 KLSX 201149
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT WED MAR 20 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BOURBEUSE RIVER AT
UNION
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION OVER THIS PAST
WEEKEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-211149-
/O.NEW.KLSX.FL.W.0056.130320T1149Z-130321T2057Z/
/UNNM7.1.ER.130320T1143Z.130320T1800Z.130320T2057Z.NO/
649 AM CDT WED MAR 20 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL LATE THIS AFTERNOON.
* AT 6:30 AM WEDNESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATER THIS
MORNING AND CREST NEAR 15.2 FEET EARLY THIS AFTERNOON. THE RIVER IS
THEN EXPECTED TO DROP BACK BELOW FLOOD STAGE LATER THIS AFTERNOON.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
BOURBEUSE RIVER
UNION 15.0 14.92 12.2 7.2 5.2 4.1 3.32 follow-up statements
871
WGUS83 KLSX 201424
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CDT WED MAR 20 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT
BYRNESVILLE
BOURBEUSE RIVER AT
UNION
MERAMEC RIVER
AT PACIFIC
NEAR EUREKA
AT VALLEY PARK
NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION ACROSS THE BASIN
THIS PAST WEEKEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-211424-
/O.EXT.KLSX.FL.W.0045.000000T0000Z-130322T0648Z/
/BYRM7.2.ER.130318T1122Z.130320T0030Z.130321T0648Z.NO/
924 AM CDT WED MAR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL EARLY THURSDAY MORNING.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 23.5 FEET LAST EVENING AND IS FORECAST
TO FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-099-211424-
/O.EXT.KLSX.FL.W.0052.000000T0000Z-130322T1948Z/
/PCFM7.1.ER.000000T0000Z.130321T0000Z.130321T1948Z.NO/
924 AM CDT WED MAR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT PACIFIC
* UNTIL THURSDAY AFTERNOON.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.6 FEET EARLY THIS EVENING
BEFORE FALLING BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.5 FEET...PRIVATE ROAD UNDER THE HIGHWAY F BRIDGE
BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY AK BEGINS FLOODING NEAR THE
INTERSECTION WITH STATE HIGHWAY O NEAR THIS HEIGHT.
&&
LAT...LON 3838 9085 3840 9079 3848 9080 3849 9064 3845 9065
$$
MOC099-189-211424-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-130323T0524Z/
/ERKM7.1.ER.130319T1704Z.130321T0000Z.130322T0524Z.NO/
924 AM CDT WED MAR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR EUREKA
* UNTIL EARLY FRIDAY MORNING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.6 FEET EARLY THIS EVENING
BEFORE FALLING BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 24.5 FEET...HORNECKER ROAD IS CLOSED NEAR THIS HEIGHT.
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-211423-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-130323T0537Z/
/VLLM7.2.ER.130319T1735Z.130321T0000Z.130322T0537Z.NO/
924 AM CDT WED MAR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL EARLY FRIDAY MORNING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.0 FEET EARLY THIS EVENING
BEFORE FALLING BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-211423-
/O.EXT.KLSX.FL.W.0055.000000T0000Z-130323T0027Z/
/ARNM7.1.ER.130320T1723Z.130321T0600Z.130322T0027Z.NO/
924 AM CDT WED MAR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL THURSDAY EVENING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.0 FEET OVERNIGHT
TONIGHT.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. ALSO,
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
MOC071-211423-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-130321T1800Z/
/UNNM7.1.ER.130320T1530Z.130320T1800Z.130320T1800Z.NO/
924 AM CDT WED MAR 20 2013
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THIS AFTERNOON.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR FLOOD STAGE AND IS
FORECAST TO FALL TO NEAR 7.0 FEET FRIDAY MORNING.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
BIG RIVER
BYRNESVILLE 16.0 21.77 14.7 11.9 10.3 9.1 8.2
MERAMEC RIVER
PACIFIC 15.0 16.97 16.8 8.7 4.3 3.5 3.1
EUREKA 18.0 23.96 23.3 15.2 9.1 8.1 7.4
VALLEY PARK 16.0 21.20 20.8 14.2 8.3 6.4 5.6
ARNOLD 24.0 23.45 26.0 21.3 16.3 14.4 13.0
BOURBEUSE RIVER
UNION 15.0 14.88 12.1 7.0 5.3 4.2 3.3849
WGUS83 KLSX 201616
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 AM CDT WED MAR 20 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BOURBEUSE RIVER AT
UNION
.THIS WILL BE THE FINAL STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC071-201646-
/O.CAN.KLSX.FL.W.0056.000000T0000Z-130321T1800Z/
/UNNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1116 AM CDT WED MAR 20 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BOURBEUSE RIVER AT UNION.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.92 FEET AND IS
FORECAST TO CONTINUE TO FALL TO NEAR 10.2 FEET THURSDAY MORNING.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
BOURBEUSE RIVER
UNION 15.0 14.57 10.2 6.8 5.3 4.2 3.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:16 AM CDT, 33 minutes earlier.
Area forecast discussion, Mar 20, 6:16 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 616 AM CDT WED MAR 20 2013 .SHORT TERM...(THROUGH LATE THIS AFTERNOON) ISSUED AT 313 AM CDT WED MAR 20 2013 STILL DEALING WITH SEVERAL WEAK SHORTWAVES/SECONDARY COLD FRONT THAT ARE SLIDING SOUTHEAST THROUGH FORECAST AREA TODAY. COLD FRONT HAS MOVED THROUGH PITTSFIELD AND MEXICO AS OF 08Z...EXITING FORECAST AREA BY 12Z/13Z TIMEFRAME. SC DECK NORTH OF FRONT TO CONTINUE ITS TRACK INTO FORECAST AREA WITH A FEW FLURRIES POSSIBLE THIS MORNING BEFORE CLOUDS CLEAR OUT FROM NORTH TO SOUTH. WITH COLDER AIR FINALLY FILTERING IN AND WINDS PICKING UP FROM THE NORTHWEST TO NORTH AROUND 10 TO 20 MPH...WITH GUSTS TO NEAR 25 MPH AT TIMES...TEMPERATURES WILL STRUGGLE TO WARM UP. EXPECT HIGHS ONLY IN THE LOW 30S FAR NORTH TO THE LOW 40S FAR SOUTH. BYRD && .LONG TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 313 AM CDT WED MAR 20 2013 (TONIGHT-THURSDAY NIGHT) 00Z RUNS ARE MAINTAINING FAIRLY GOOD AGREEMENT WITH THEIR HANDLING OF SYSTEM THAT WILL IMPACT S MO IN THE THURSDAY-THURSDAY NIGHT TIME FRAME. IN PARTICULAR...SOLUTIONS ARE HOLDING STRONG WITH THE IDEA THAT THERE WILL BE A VERY SHARP NE EDGE TO THE SIGNIFICANT PRECIPITATION SHIELD...WITH THIS GRADIENT PRIMARILY ALONG OUR COMMON CWA BORDER WITH SGF AND PAH. 290K AND 295K SURFACES FROM BOTH THE NAM AND GFS REALLY DO A GREAT JOB OF DEPICTING EVOLUTION OF PRECIP AND THIS SHARP GRADIENT. NARROW BAND OF STRONG ASCENT WILL OCCUR IN THE BAROCLINIC ZONE FROM WESTERN INTO S CENTRAL MO...WITH THE ASCENDING PARCELS THEN SHARPLY TURNING SOUTHEAST AS THEY REACH CENTRAL AND SOUTHEAST MISSOURI AND ENCOUNTER THE NW MID LEVEL FLOW. ATTM...STILL IN THE PROCESS OF COORDINATING THE FORECAST PARTICULARS WITH OUR SURROUNDING OFFICES...BUT IN GENERAL THINK THAT GOING FORECAST TRENDS LOOK QUITE GOOD AND AM TRYING TO MAINTAIN THAT FLAVOR IN THIS MORNINGS UPCOMING FORECAST. WITH THERMAL PROFILE OF AMS SUPPORTING ALL FROZEN PRECIP...STILL LOOKS LIKE THE EXTREME SOUTHERN TIP OF OUR CWA...SOUTH OF A CUBA-FREDERICKTOWN LINE...COULD SEE ACCUMULATIONS IN THE 3-5 INCH RANGE THROUGH THURSDAY NIGHT. AMOUNTS SHOULD TAPER OFF QUICKLY NORTH OF THIS LINE...AND DON'T EXPECT MUCH IN THE WAY OF ACCUMULATION N OF A JEF-FAM LINE. WITH MAIN EVENT STILL 30+ HOURS AWAY...NO HEADLINES ATTM. BAROCLINIC ZONE WILL GRADUALLY LIFT NORTHEAST FRIDAY AND FRIDAY NIGHT AS SURFACE RIDGE EXTENDING FROM UPPER MISSSISSIPPI VALLEY INTO MID OHIO VALLEY BEGINS TO WEAKEN. THIS WILL ALSO ALLOW WARM ADVECTION REGIME TO SLOWLY WORK NORTHEAST ACROSS THE CWA... BUT OUTSIDE OF SOUTHEAST MISSOURI DURING THE MORNING THIS ASCENT WILL BE MUCH WEAKER THAN WHAT WILL BE OCCURRING OVER SOUTHWEST MISSOURI ON THURSDAY/THURSDAY NIGHT. THIS SHOULD MEAN LOTS OF CLOUDINESS THROUGHOUT THE REGION...AND HAVE ALSO ALLOWED LOW POPS TO EXPAND NORTH A BIT. AMS DOES WARM DURING THIS TIME...SO PTYPE WILL REMAIN A CHANCE OF RAIN OR SNOW. (SATURDAY-TUESDAY) ALL MEDIUM RANGE OUTPUT CONTINUES TO SUGGEST A FAIRLY POTENT STORM SYSTEM WILL BE CUTTING ACROSS THE MID MISSISSIPPI VALLEY LATE SATURDAY AND INTO SUNDAY...THE BIG QUESTION IS WHAT WILL BE THE EXACT TRACK OF THE STORM. THE GEM REMAINS THE MOST SOUTHERN SOLUTION...WHILE THE OPERATIONAL AND ENSEMBLE GFS AND ECMWF ARE IN MUCH BETTER AGREEMENT IN TAKING THE UPPER LOW ACROSS THE NORTHERN HALF OF MISSOURI AND INTO NORTHERN OR CENTRAL ILLINOIS BY SUNDAY EVENING. FORECAST OUTPUT STILL HAS A "HMMM" FACTOR FOR WINTER WEATHER LOVERS...AS ALMOST ALL OF THEM WOULD SUGGEST THE POTENTIAL FOR ACCUMULATING SNOW SOMEWHERE IN THE REGION. CERTAINLY ANOTHER UPWARD TWEEK IN POPS LOOKS APPROPRIATE BUT AT THIS EARLY STAGE STILL NOT CERTAIN WHETHER TO HEAD TO THE WARMER OR COLDER SOLUTIONS...AND WILL REMAIN FIRMLY IN THE MIDDLE OF THE ROAD FOR NOW. SYSTEM SHOULD EXIT BY MONDAY...TAKING MOST OF THE PRECIP THREAT WITH IT. HOWEVER...WITH BROAD TROF REMAINING OVER THE CENTRAL CONUS INTO EARLY NEXT WEEK DONT SEE ANY STRONG SIGN OF SPRING-TIME WARMTH IN THIS FORECAST PACKAGE. TRUETT && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 615 AM CDT WED MAR 20 2013 COLD FRONT TO EXIT FORECAST AREA BY MIDDAY TODAY. IN THE MEANTIME...SOME POST FRONTAL CLOUDS/FLURRIES TO SLIDE THROUGH AREA THIS MORNING. HARD TO PIN DOWN CIG HEIGHTS/COVERAGE. BEST CHANCES OF MVFR CIGS WILL BE ALONG MISSISSIPPI RIVER...SO HAVE TEMPO MENTION OF MVFR CIGS AT KUIN AND METRO AREA TAFS THROUGH 15Z. FLURRIES WILL BE FAIRLY LIGHT...SO HAVE NOT ADDED MENTION AT THIS TIME. OTHERWISE...MAIN ISSUE WILL BE THE WINDS...WHICH HAVE BEGUN TO PICKUP FROM THE NORTHWEST. WILL SEE GUSTS TO NEAR 25 KTS AT TIMES...BEFORE DIMINISHING EARLY THIS EVENING. SPECIFICS FOR KSTL...COLD FRONT IS IN PROCESS OF MOVING THROUGH METRO AREA AS OF 11Z. OTHERWISE...SOME POST FRONTAL CLOUDS/FLURRIES TO SLIDE THROUGH AREA THIS MORNING. HARD TO PIN DOWN CIG HEIGHTS/COVERAGE. BEST CHANCES OF MVFR CIGS WILL BE ALONG MISSISSIPPI RIVER...SO HAVE TEMPO MENTION OF MVFR CIGS FOR METRO AREA TAFS THROUGH 15Z. FLURRIES WILL BE FAIRLY LIGHT...SO HAVE NOT ADDED MENTION AT THIS TIME. BUT MAIN ISSUE WILL BE THE WINDS...WHICH HAVE BEGUN TO PICKUP FROM THE NORTHWEST. WILL SEE GUSTS TO NEAR 25 KTS AT TIMES...BEFORE DIMINISHING 01Z THURSDAY. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 20, 5:57 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 557 AM CDT WED MAR 20 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 557 AM CDT WED MAR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ACCUMULATING SNOW OF SEVERAL INCHES APPEARS LIKELY FOR PARTS OF CENTRAL AND SOUTHEAST MISSOURI...PRIMARILY SOUTH OF A JEFFERSON CITY TO FARMINGTON LINE...ON THURSDAY AND THURSDAY NIGHT. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED...PLEASE SEE THIS STATEMENT FOR ADDITIONAL INFORMATION. A RAIN AND SNOW MIX IS LIKELY FOR PARTS OF THE AREA ON SATURDAY NIGHT...THROUGH SUNDAY...AND INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TRUETT
In the hours before
Special weather statement, Mar 20, 3:55 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 355 AM CDT WED MAR 20 2013 MOZ041-047>050-059-062-065-072>075-084-085-099-202115- BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-GASCONADE MO- FRANKLIN MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION... FARMINGTON 355 AM CDT WED MAR 20 2013 ...EARLY SPRING SNOWFALL EXPECTED OVER PARTS OF CENTRAL AND SOUTHEAST MISSOURI... THE LATEST FORECAST DATA IS STILL SUGGESTING ACCUMULATING SNOWFALL FOR PARTS OF CENTRAL AND SOUTHEAST MISSOURI AND INTO THE OZARKS ON THURSDAY AND THURSDAY NIGHT. THE COLD AIR THAT IS PUSHING INTO THE REGION TODAY IS VERY COLD FOR LATE MARCH. BY THE TIME THE STORM SYSTEM ARRIVES AND THE PRECIPITATION MOVES IN DURING THE DAY ON THURSDAY...THE AIRMASS WILL CERTAINLY BE COLD ENOUGH THAT MOST IF NOT ALL OF THE PRECIPITATION WILL FALL AS SNOW. THIS EARLY SPRING SNOWSTORM WILL ALSO PRODUCE A VERY SHARP SNOWFALL GRADIENT...AND ACCUMULATIONS WILL VARY BY SEVERAL INCHES OVER AN EXTREMELY SHORT DISTANCE. IT STILL APPEARS THAT MOST OF THE ACCUMULATION WILL BE OCCURRING ALONG AND ESPECIALLY SOUTH OF A JEFFERSON CITY...FARMINGTON LINE. SOUTH OF THIS LINE...ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE OVER PARTS OF THE EASTERN OZARKS...WITH SNOWFALLS IN EXCESS OF 6 INCHES POSSIBLE OVER THE HEART OF THE OZARKS REGION. NORTH OF THIS LINE...ACCUMULATIONS SHOULD BE LESS THAN AN INCH. PLEASE STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO...TV...OR CABLE TV OUTLETS...OR TO THE NATIONAL WEATHER SERVICE INTERNET PAGE FOR CONTINUING UPDATES AND POSSIBLE ADVISORIES AND WARNINGS FOR THIS EARLY SPRING SNOWSTORM. TRUETT
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.